# SDR USAA980359

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 35,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-1 CHECK EDDY CURRENT INSPECTION, FOUND A 1.2 INCH CRACK BELLY SKIN RADIO RACK EXHAUST CUTOUT STATION 380 BETWEEN STRINGER 28L AND STRINGER 27R.  INSTALLED DOUBLER .0012024T-3 PER SB AND EA 62242.  (M)
